American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Marc Ensenbach. Explicit computations in Hecke algebras of GL$_2$ over Dedekind domains. Proc. Amer. Math. Soc. 141 (2013) 3709-3722.
Abstract, references, and article information
View Article: PDF

[2] Claire Levaillant. Invariant subspaces of the Lawrence--Krammer representation. Proc. Amer. Math. Soc. 140 (2012) 2599-2612.
Abstract, references, and article information
View Article: PDF

[3] Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel. A categorification of integral Specht modules. Proc. Amer. Math. Soc. 136 (2008) 1163-1169. MR 2367090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1